Solution For Handling Urination Accompanied By Pus And Itching?
Good morning, I have experienced pain when urinating and I often come out of discharge like pus and itching too, then I look for questions and ask questions and some say I have sepilis, of course I was shocked and I was looking for ways to prevent it. an online while taking medication I also often eat garlic also drink tea from soursop leaves, from there I never get sick again but the pus never goes away but only a little but after I run out of medicine I don’t drink tea from soursop leaves either Have you ever eaten garlic again, and now I still often even every day the discharge of pus often comes out ??? r nPlease tell me what should I do ??? Thank you
Good afternoon, thank you for asking at HealthReplies.com. The symptoms you mention are pain when urinating, itching and discharge like pus from the penis are conditions that can occur when certain infections occur in your genitals, including:
Gonorrhea or gonorrhea due to the bacteria Neisseria gonorrheare
Nongonococcal urethritis or urethral tract infection caused by bacteria other than gonorrhea
Balanitis or inflammation of the head of the penis
Our advice, it is time for you to check with a dermatologist and genitalia specialist. Apart from being proven that the alternative medicines that you are taking do not provide a cure, even if the healing method you are going through is correct, you convey that the treatment is meant to prevent, while the appearance of these symptoms means that you have been affected. Moreover, buying drugs online is an action that is not recommended because its credibility cannot be justified.
By going to a dermatologist and genitalia specialist, your doctor will perform a supporting examination by taking a small sample of your genitals and checking it under the laboratory to really find out what bacteria are contained therein. And later you will get specific treatment for the problem.
Meanwhile, avoid having sex, especially if it is done freely and having multiple partners. Increase the consumption of water and nutritious foods, and avoid taking any drugs or ingredients without a doctor's recommendation. Get well soon.
That's all, hope it helps.
dr. Amadeo D. Basfiansa